# SDR DALA2022070404616

- Difficulty date: June 30, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 102,312 hours, 14,515 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1603 - FIRE - NBR 7 BRAKE FIRE AFTER ARRIVAL TO THE GATE. CORRECTIVE ACTION: GND CREW USED EXTINGUISHER. MTC FOUND NBR 7 BRAKE DETERIORATED AND LEAKING HYDRAULIC FLUID. REPLACED NBR 7 BRAKE AND WHEEL/TIRE ASSY. A/C RTS.(8648740)
